MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC 5F TL HF 3CG; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS POWERPICC 5F TL HF 3CG; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of reaz1037 showed (b)(4) other similar product complaint(s) from this lot number.The complaints for this lot number (reaz1037) have been reported from the same facility.
 
Event or Problem Description
Per sales rep, the facility reported while placing a picc line, the (red) handle broke off when attempting to break the peel away introducer.The vascular access nurse was unable to grasp the remaining grey portion of the introducer and used sterile hemostats to peel away the remaining catheter at the insertion site.This report address patient one.

Brand Name
POWERPICC 5F TL HF 3CG
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6663395
Report Number3006260740-2017-00894
Device Sequence Number11196581
Product Code LJS
UDI-Device Identifier00801741129568
UDI-Public(01)00801741129568(17)180331(10)REAZ1037
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Model NumberN/A
Device Catalogue NumberCK000653
Device Lot NumberREAZ1037
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1